# SDR TC8A96014

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER L/E INTERNAL PART RIB HAS CORROSION, LEVEL 2.  REMOVED CORROSION, TREATED AREA, AND REPAIRED INTERNAL PART RIB AS NECESSARY PER SRM 55-2-3, 55-3-0.  (M)
